BibTeX record journals/mp/OrioloS08

download as .bib file

@article{DBLP:journals/mp/OrioloS08,
  author    = {Gianpaolo Oriolo and
               Gautier Stauffer},
  title     = {Clique-circulants and the stable set polytope of fuzzy circular interval
               graphs},
  journal   = {Math. Program.},
  volume    = {115},
  number    = {2},
  pages     = {291--317},
  year      = {2008},
  url       = {https://doi.org/10.1007/s10107-007-0176-7},
  doi       = {10.1007/s10107-007-0176-7},
  timestamp = {Sat, 27 May 2017 14:25:33 +0200},
  biburl    = {https://dblp.org/rec/journals/mp/OrioloS08.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics